Alert archive / Missouri / Freeze Warnings in 2009

Freeze Warning 5, NWS St. Louis, MO

October 17, 200928 counties in Missouri

NWS St. Louis, MO issued this freeze warning at Oct 17, 2009, 3:31 PM CDT for 28 counties in Missouri. It took effect at Oct 17, 2009, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2009, 3:31 PM CDT (20:31 UTC)
In effect from
Oct 17, 2009, 10:00 PM CDT
Expired
Oct 18, 2009, 9:00 AM CDT
In force
11 hr
Issued by
NWS St. Louis, MO
All 28 counties

Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 58 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLSX 172031
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CDT SAT OCT 17 2009

MOZ041-047>051-059-060-062-065-072>075-084-085-099-180845-
/O.UPG.KLSX.FR.Y.0005.091018T0600Z-091018T1400Z/
/O.NEW.KLSX.FZ.W.0005.091018T0600Z-091018T1400Z/
BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-WARREN-
FRANKLIN-JEFFERSON-CRAWFORD-WASHINGTON-ST. FRANCOIS-
STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY...UNION...
FARMINGTON
331 PM CDT SAT OCT 17 2009

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

THE COLDEST AIR MASS OF THE SEASON SO FAR WILL SETTLE OVER THE
REGION TONIGHT. HIGH PRESSURE WILL MOVE ACROSS MISSOURI AND
ILLINOIS BRINGING CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR
WIDESPREAD SUB-FREEZING LOW TEMPERATURES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-042-052-061-063-064-180845-
/O.CON.KLSX.FR.Y.0005.091018T0600Z-091018T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-AUDRAIN-LINCOLN-ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...MEXICO...ST CHARLES...ST LOUIS
331 PM CDT SAT OCT 17 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

THE COLDEST AIR MASS OF THE SEASON SO FAR WILL SETTLE OVER THE
REGION TONIGHT. HIGH PRESSURE WILL MOVE ACROSS MISSOURI AND
ILLINOIS BRINGING CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR LOW
TEMPERATURES TO FALL TO NEAR FREEZING TONIGHT. THESE WEATHER
CONDITIONS WILL LIKELY RESULT IN WIDESPREAD FROST ACROSS THE
REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

BRITT
3 follow-up statements
000 
WWUS73 KLSX 180210
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT SAT OCT 17 2009

MOZ018-019-026-027-034>036-042-052-061-063-181400-
/O.UPG.KLSX.FR.Y.0005.091018T0600Z-091018T1400Z/
/O.EXB.KLSX.FZ.W.0005.091018T0300Z-091018T1400Z/
KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-AUDRAIN-LINCOLN-
ST. CHARLES-ST. LOUIS-
INCLUDING THE CITIES OF...HANNIBAL...BOWLING GREEN...MEXICO...
ST CHARLES
910 PM CDT SAT OCT 17 2009

...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM CDT SUNDAY. THE FROST
ADVISORY IS NO LONGER IN EFFECT. 

THE COLDEST AIR MASS OF THE SEASON SO FAR WILL SETTLE OVER THE
REGION TONIGHT. HIGH PRESSURE WILL MOVE ACROSS MISSOURI AND
ILLINOIS BRINGING CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR
WIDESPREAD SUB-FREEZING LOW TEMPERATURES TONIGHT. FOR THE COUNTIES
IN THE ST. LOUIS METRO AREA...WE ARE ONLY EXPECTING PARTS TO
EXPERIENCE SUB-FREEZING TEMPERATURES WHILE AREAS CLOSE TO ST.
LOUIS CITY WILL LIKELY ONLY APPROACH THE FREEZING MARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

MOZ041-047>051-059-060-062-065-072>075-084-085-099-181400-
/O.EXT.KLSX.FZ.W.0005.091018T0300Z-091018T1400Z/
BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-WARREN-
FRANKLIN-JEFFERSON-CRAWFORD-WASHINGTON-ST. FRANCOIS-
STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY...UNION...
FARMINGTON
910 PM CDT SAT OCT 17 2009

...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM CDT SUNDAY...

THE FREEZE WARNING IS NOW IN EFFECT UNTIL 9 AM CDT SUNDAY. 

THE COLDEST AIR MASS OF THE SEASON SO FAR WILL SETTLE OVER THE
REGION TONIGHT. HIGH PRESSURE WILL MOVE ACROSS MISSOURI AND
ILLINOIS BRINGING CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR
WIDESPREAD SUB-FREEZING LOW TEMPERATURES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ058>060-064-065-069-070-074-079-095>102-MOZ064-181400-
/O.EXT.KLSX.FR.Y.0005.091018T0300Z-091018T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-
ST. LOUIS CITY-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...ST LOUIS
910 PM CDT SAT OCT 17 2009

...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM CDT SUNDAY...

THE FROST ADVISORY IS NOW IN EFFECT UNTIL 9 AM CDT SUNDAY. 

THE COLDEST AIR MASS OF THE SEASON SO FAR WILL SETTLE OVER THE
REGION TONIGHT. HIGH PRESSURE WILL MOVE ACROSS MISSOURI AND
ILLINOIS BRINGING CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR LOW
TEMPERATURES TO FALL TO NEAR FREEZING TONIGHT. THESE WEATHER
CONDITIONS WILL LIKELY RESULT IN WIDESPREAD FROST ACROSS THE
REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

TES
000 
WWUS73 KLSX 180927
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
427 AM CDT SUN OCT 18 2009

MOZ018-019-026-027-034>036-041-042-047>052-059>063-065-072>075-
084-085-099-181400-
/O.CON.KLSX.FZ.W.0005.000000T0000Z-091018T1400Z/
KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-
COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...HANNIBAL...BOWLING GREEN...COLUMBIA...
MEXICO...JEFFERSON CITY...ST CHARLES...UNION...FARMINGTON
427 AM CDT SUN OCT 18 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

THE COLDEST AIR MASS OF THE FALL SEASON HAS DROPPED TEMPERATURES
TO NEAR AND JUST BELOW THE FREEZING MARK OVER MOST OF CENTRAL AND
EASTERN MISSOURI EARLY THIS MORNING. THESE SUB-FREEZING
TEMPERATURES WILL CONTINUE THROUGHOUT THE PREDAWN HOURS...HOWEVER
TEMPERATURES WILL RAPIDLY CLIMB INTO THE MIDDLE AND UPPER 30S 
BETWEEN 7 AM AND 9 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ058>060-064-065-069-070-074-079-095>102-MOZ064-181400-
/O.CON.KLSX.FR.Y.0005.000000T0000Z-091018T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-
ST. LOUIS CITY-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...ST LOUIS
427 AM CDT SUN OCT 18 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

THE COLDEST AIR MASS OF THE EARLY FALL SEASON IS PRODUCING
WIDESPREAD FROST OVER WEST CENTRAL AND SOUTHERN ILLINOIS...AND
THE ST LOUIS METRO AREA...EARLY THIS MORNING. TEMPERATURES IN THE
LOWER AND MIDDLE 30S WILL CONTINUE THROUGHOUT THE PREDAWN
HOURS...HOWEVER TEMPERATURES WILL RAPIDLY CLIMB INTO THE MIDDLE
AND UPPER 30S BETWEEN 7 AM AND 9 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

TRUETT
000 
WWUS73 KLSX 181403
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
903 AM CDT SUN OCT 18 2009


MOZ018-019-026-027-034>036-041-042-047>052-059>063-065-072>075-
084-085-099-181515-
/O.EXP.KLSX.FZ.W.0005.000000T0000Z-091018T1400Z/
KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-
COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...HANNIBAL...BOWLING GREEN...COLUMBIA...
MEXICO...JEFFERSON CITY...ST CHARLES...UNION...FARMINGTON
903 AM CDT SUN OCT 18 2009

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. 

THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE AS TEMPERATURES
ACROSS THE REGION HAVE WARMED ABOVE THE FREEZING MARK.

$$

ILZ058>060-064-065-069-070-074-079-095>102-MOZ064-181515-
/O.EXP.KLSX.FR.Y.0005.000000T0000Z-091018T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-
ST. LOUIS CITY-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...ST LOUIS
903 AM CDT SUN OCT 18 2009

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. 

THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE AS THE FROST HAS
MELTED AS TEMPERATURES CONTINUED TO WARM THIS MORNING.

$$

GKS

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Oct 17, 1:03 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Oct 17, 1:03 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
103 PM CDT SAT OCT 17 2009

.DISCUSSION...
/429 AM CDT SAT OCT 17 2009/

00Z GUIDANCE CONTINUES TO SUGGEST THAT THE LONG-AWAITED WARMUP IS
STILL ON SCHEDULE FOR THE START OF THE NEW WEEK.  BUT TODAY WILL
REMAIN QUITE CHILLY...AND WILL MARK THE 20TH STRAIGHT DAY OF TEMPS
AT OR BELOW NORMAL ACROSS OUR CWA.

LAST SHORTWAVE IN NW FLOW IS PASSING THROUGH W MO ATTM. PRECIP
OVERNIGHT HAS PRIMARILY REMAINED WEST OF OUR CWA...BUT A FEW
SPRINKLES ARE CERTAINLY NOT OUT OF THE QUESTION WITH THIS FEATURE
OVER THE NEXT FEW HOURS. AFTER THE PASSAGE OF THE SHORTWAVE...DRY
WEATHER SHOULD BE THE RULE THROUGHOUT THE CWA FOR THE REMAINDER OF
THE DAY.

TEMPERATURES WILL CERTAINLY REMAIN ON THE COOL SIDE TODAY.  HOW COOL
WILL DEPEND UPON THE AMOUNT OF CLOUDS DURING THE AFTERNOON...AND
ALTHOUGH THERE WILL UNDOUBTEDLY BE BREAKS IN THE CLOUDS WONT BE TOO
AGGRESSIVE IN A CLEARING TREND AS THERE IS STILL QUITE A BIT OF
CLOUDINESS UPSTREAM...AND THERE SHOULD ALSO BE A DECENT AMOUNT OF
DIURNALLY DRIVEN CLOUDINESS GIVE THE EXTREMELY SATURDATED GROUND.
I PUSHED MAX TEMPS UP A DEGREE OR SO FROM EARLIER FORECASTS...JUST A
COUPLE OF DEGREES ABOVE THE RECORD LOW MAXIMUM TEMPS FOR TODAY.

AS THE CENTER OF THE CANADIAN HIGH APPROACHES...THE COOL AFTERNOON
TEMPS WILL DROP RAPIDLY AS CLOUDS DIMINISH DURING THE EARLY EVENING
AND WINDS DIMINISH.  AGAIN...THE MAIN QUESTION IS IF....OR HOW
MUCH...CLOUDINESS WILL BE ABLE TO LINGER OVER THE REGION.  IM NOT
CERTAIN THAT SKIES WILL BE CRYSTAL CLEAR...BUT RH PROGS AND
SOUNDINGS SUGGEST THAT IF SOME CLOUDS DO LINGER THEY WILL BE
SOMEWHAT PATCHY.  OUTSIDE OF THIS LINGERING CLOUDINESS...THE
CONDITIONS DESCRIBED ABOVE WILL BE IDEAL FOR WIDESPREAD FROST...AND
HAVE OPTED TO ISSUE A FROST ADVISORY FOR THE ENTIRE AREA.

GOING FORECAST TRENDS STILL APPEAR TO HAVE A GOOD HANDLE ON THE
WARMUP IN THE SUNDAY-TUESDAY TIME FRAME...AND ONLY MADE A FEW
COSMETIC TWEEKS TO THESE TIME PERIODS. ALSO MADE MINOR
ADJUSTMENTS TO POPS IN THE WED-WED NIGHT TIME FRAME BASED ON
TIMING OF PRECIP ON BOTH THE GFS AND ECMWF..AND ADDED A THREAT OF
THUNDER WED NIGHT.

TRUETT

&&

.AVIATION...
/102 PM CDT SAT OCT 17 2009/

FOR THE 18Z TAFS...
EXPECT MAINLY VFR AND DRY CONDTIONS THE NEXT 24-30 HOURS. CLOUDS
WITH BKN040-070 CIGS WILL GRADUALLY BREAK UP 22-01Z WITH THE LOSS
OF DAYTIME HEATING. GUSTY NWLY WINDS WILL BACK SWLY AND DIMINISH
LATER THIS AFTERNOON AND EARLY THIS EVENING AS SURFACE RIDGE AXIS
MOVES INTO THE AREA. RIDGE AXIS WILL MOVE EAST OF THE AREA EARLY
ON SUNDAY ALLOWING S-SWLY WINDS TO PICK UP 8-12KTS AFTER 15Z.

BRITT

&&

.CLIMATE...
RECORD LOW MAX TEMPS

          STL           COU
10/17  49 IN 1976    48 IN 1976

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Oct 17, 6:22 AM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
622 AM CDT SAT OCT 17 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
622 AM CDT SAT OCT 17 2009

...FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD FROST IS EXPECTED ACROSS THE REGION LATE TONIGHT AND
INTO EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AS A
STORM SYSTEM PASSES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 4:22 AM CDTFrost AdvisoryLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more29 hr

Nearby

Freeze Warnings in Missouri, 2009Every freeze warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.